I just started paxil 10mg for anxiety related issues. This is all so new to me and I'm so upset that I'm feeling this way. I'm desperate for a light at the end of the tunnel. I have also been prescribed 50mg trazadone to help me sleep. Nighttime is usually worse than day, though today has been no picnic. I feel horribly weepy, have little appetite and feel worn down. It's so hard. I feel like I'm stuck in a cycle of anxiousness no matter what I do. Please someone tell me that it actually does get better... and how long it usually takes for even the slightest turn around. Many thanks.
Hello NJMominVA. You'll begin to get to feel better soon. Within a few weeks te side effects you are experiencing will disapate, and the drug itself, will be well within your system, to work, against your anxiety. It takes a little patience but you'll see that once the paxil has taken its full effect, you'll be feeling a whole lot better. I currently take paxil and aside from someside effects, it helps my anxiety levels.best wishes to you.
It can take upwards of a month for the Paxil to reach maximum effectiveness. The side effects as Pledge mentioned will subside over the next couple of weeks, then you should begin to feel much better. So hang in there it really will get better. You are on a low dose of the Paxil, so don't be alarmed if the doctor has to increase some to get benefit.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jan 2011 • 4 answers
Updated 17 Jun 2013 • 4 answers
Updated 19 Dec 2013 • 4 answers
Updated 26 Jun 2017 • 1 answer
Updated 20 days ago • 1 answer